# SDR ABXA9500120

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46116
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: 30631
- Condition: Dirty
- Location: Capt Window
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AT TOP OF DESCENT, AFTER ANTI-FOG C/B WAS CLOSED, A STRONG ELECTRICAL SMELL WAS NOTICED IN THE COCKPIT.  NO SMOKE WAS DETECTED.  C/B WAS OPENED AND SMELL DISAPPEARED.  DEFERRED IAW DC-8 MEL 30-5B.DI NR 821184.  DEN:  CLEARED.  FOUND CAPTAIN'S CLEARVIEW WINDOW WARMER THAN OTHERS.  CLEANED SENSOR AND INSTALLED HEAT SINK COMPOUND.  SYSTEM OPS CHECKED GOOD IAW DC-8 MM CH 30.
